# SDR P5CA0601436

- Difficulty date: January 29, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Aircraft time: 115,341 hours, 21,960 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Condition: Failed
- Location: Boost Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 MAIN AFT BOOST PUMP FAILED.  ITEM DEFERRED PER MEL 28-01-C.  CHANGED NR 4 FUEL AFT BOOST PUMP PRESSURE SWITCH IAW MM 28-42-01.  TEST OK.
